# SDR DL72S961018

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 2810 · Fuel Storage
- Part: Tank Plate
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL LEAK LEFT WING, IN-FLIGHT.  REPORTED BY PASSENGER.  DIVERTED ATL.  FOUND FIFTH TANK PLATE FROM LT WING TIP LEAKING FUEL.  SECURED TANK PLATE.  NO LEAKS NOTED.
